Translator Disclaimer
2017 A construction of a BSE-algebra of type I which is isomorphic to no $\rm C^*$-algebras
Jyunji Inoue, Sin-Ei Takahasi
Rocky Mountain J. Math. 47(8): 2693-2697 (2017). DOI: 10.1216/RMJ-2017-47-8-2693

Abstract

In this note, we construct a BSE-algebra of type I which is isomorphic to no C$^*$-algebras. This affirmatively solves the problem posed by Takahasi and Hatori, ``is there a BSE-algebra of type I isomorphic to no C$^*$-algebras?''

Citation

Download Citation

Jyunji Inoue. Sin-Ei Takahasi. "A construction of a BSE-algebra of type I which is isomorphic to no $\rm C^*$-algebras." Rocky Mountain J. Math. 47 (8) 2693 - 2697, 2017. https://doi.org/10.1216/RMJ-2017-47-8-2693

Information

Published: 2017
First available in Project Euclid: 3 February 2018

zbMATH: 06840995
MathSciNet: MR3760313
Digital Object Identifier: 10.1216/RMJ-2017-47-8-2693

Subjects:
Primary: 46J10
Secondary: 43A25, 46J40

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
5 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 8 • 2017
Back to Top